# SDR AU971483

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Separated
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FULL FLOW CHIP DETECTOR DISLODGED ALLOWING A MASSIVE OIL LEAK. ENGINE WAS INSPECTED IAW MAINTENANCE MANUAL WITH NO FAULT FOUND AND RETURNED TO SERVICE.
